# SDR 2001UALA01992

- Difficulty date: September 5, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 66,942 hours, 17,402 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE OF ECONOMY EMERGENCY FLOOR LIGHTING ILLUMINATED IN FLIGHT. REPLACED EEL LIGHT POWER SUPPLIES.
